# SDR ASOA200901194

- Difficulty date: October 29, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 19,203 hours, 16,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE, FS 621.00 TO FS 625.30 INTERCOSTAL AT STR 14L IS CRACKED IN RADIUS APPROX 1.1" LONG.  REMOVED INTERCOSTAL FROM STR 14L COMMON TO FS 621.00 AND 625.30 AND REPLACED WITH NEW SERVICEABLE PART IAW SRM 51-42-21 AND PAINTED IAW SRM 51-21-16.
